Washington, 2015Wildfire in Washington, June 30, 2015
June 30, 2015 · NWS OTX · 1 event in 1 county or zone
This fire of undetermined origin started 6 miles north of Quincy, WA. It burned 2,100 acres and cots $200,000 to suppress/contain.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
This fire of undetermined origin started 6 miles north of Quincy, WA. It burned 2,100 acres and cots $200,000 to suppress/contain.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before the first event at Jun 29, 9:52 PM PST, 2 hours 8 minutes earlier.
Area forecast discussion, Jun 29, 9:52 PM PST, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
1052 PM PDT MON JUN 29 2015
.SYNOPSIS...
A weather system will trigger isolated to scattered thunderstorm
activity through early this evening. Tuesday and beyond will be
mainly dry but continued very warm. Friday looks to be the warmest
day this week...with valley highs ranging from 96 to 104.
&&
.DISCUSSION...
The line of thunderstorms that moved across the northern mountains
are now pushing into extreme northwest portion of Montana late
this evening. Quieter weather is expected for the rest of
tonight. As such, we have let the Red Flag Warning expire. Skies
will clear across much of the region. All the rain that fell
across the Northern Panhandle may produce a brief period of fog in
those valleys, but any fog should burn off quickly in the morning
on Tuesday. /SVH
&&
.AVIATION...
06Z TAFS: Shortwave ridging of higher pressure will build in over
the region. This will promote clearing skies and VFR conditions at
all TAF sites. Patchy fog will be possible in the Northern
Panhandle early Tuesday morning, but should remain north of KCOE.
/SVH
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 67 93 65 94 66 97 / 10 0 0 0 0 0
Coeur d'Alene 64 90 61 93 61 96 / 10 0 0 0 0 0
Pullman 59 89 56 91 55 94 / 10 0 0 0 0 0
Lewiston 69 98 65 99 66 102 / 10 0 0 0 0 0
Colville 62 95 60 96 61 99 / 10 10 10 0 0 0
Sandpoint 57 90 54 91 55 94 / 10 10 0 0 0 0
Kellogg 61 89 60 91 57 95 / 10 0 0 0 0 0
Moses Lake 67 98 65 98 68 101 / 0 0 0 0 0 0
Wenatchee 74 98 70 99 72 103 / 10 0 0 0 0 0
Omak 64 97 61 96 62 101 / 10 0 0 0 0 0
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...None.
&&
Hazardous weather outlook, Jun 29, 8:37 PM PST, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
937 PM PDT MON JUN 29 2015
IDZ001>004-026-027-WAZ031>038-041>044-010445-
NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA-
EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU-
937 PM PDT MON JUN 29 2015
This Hazardous Weather Outlook is for portions of North Idaho...
North Central Idaho...Central Washington...East Central
Washington...North Central Washington...Northeast Washington and
Southeast Washington.
.DAY ONE...TONIGHT
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
No hazardous weather is expected at this time.
In the hours before
Special weather statement, Jun 29, 7:35 PM PST, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
835 PM PDT MON JUN 29 2015
IDZ001-300415-
NORTHERN PANHANDLE ID-
835 PM PDT MON JUN 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOUNDARY AND CENTRAL
BONNER COUNTIES UNTIL 915 PM PDT...
AT 834 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES NORTH OF SANDPOINT...MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BONNERS FERRY...MOYIE SPRINGS...COLBURN...NAPLES...ELMIRA AND
SCHWEITZER MOUNTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4836 11672 4858 11681 4879 11621 4842 11606
TIME...MOT...LOC 0334Z 250DEG 30KT 4849 11667
SVH
Local storm report, Jun 29, 7:53 PM PST, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
853 PM PDT MON JUN 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 1 N NORTHPORT 48.93N 117.78W
06/29/2015 STEVENS WA EMERGENCY MNGR
A TREE FELL OVER ONTO A HOUSE. NO INJURIES REPORTED. TIME
WAS BASED OFF OF RADAR.
0645 PM TSTM WND DMG 10 ESE COLVILLE 48.49N 117.69W
06/29/2015 STEVENS WA EMERGENCY MNGR
MULTIPLE TREES AND POWER LINES DOWN ALONG HIGHWAY 20 EAST
OF COLVILLE. NUMEROUS PEOPLE STRANDED AT FLODELLE
CAMPGROUND DUE TO THE FALLEN TREES. NO INJURIES WERE
REPORTED. TIME WAS BASED OFF OF RADAR.
0730 PM TSTM WND DMG 4 SSE TIGER 48.63N 117.37W
06/29/2015 PEND OREILLE WA LAW ENFORCEMENT
MULTIPLE TREES AND A POWER LINE DOWN ACROSS HIGHWAY 20 AT
MILE POST 390. TIME WAS BASED OFF OF RADAR.
&&
SVANHORNLocal storm report, Jun 29, 9:56 PM PST, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPOKANE WA
1056 PM PDT MON JUN 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 10 ESE COLVILLE 48.49N 117.69W
06/29/2015 STEVENS WA EMERGENCY MNGR
MULTIPLE TREES AND POWER LINES DOWN ALONG HIGHWAY 20 EAST
OF COLVILLE. HIGHWAY 20 CLOSED FROM MILEPOST 360 ATARTMAN
GIBSON ROAD TO MILEPOST 379 AT BEAVER LODGE. FIVE TO SIX
HOMES WERE DAMAGED BY TOPPLED TREES. NUMEROUS PEOPLE
STRANDED AT FLODELLE CAMPGROUND. NO INJURIES WERE
REPORTED. TIME WAS BASED OFF OF RADAR.
0700 PM NON-TSTM WND DMG 10 N REARDAN 47.81N 117.88W
06/29/2015 LINCOLN WA LAW ENFORCEMENT
TREE AND POWER LINES DOWN ON STATE ROUTE 231 BETWEEN MILE
POST 42 AND 45.
&&
SVANHORNWildfire, Waterville Plateau
- When
- June 30, 12:00 AM PST
- Where
- Waterville Plateau forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 47.471, -119.572 (the zone’s center; the record gives no point)
This fire of undetermined origin started 6 miles north of Quincy, WA. It burned 2,100 acres and cots $200,000 to suppress/contain.
- Wildfire
- A fire burning in wildland vegetation, with its acreage and damage where known.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding in New York, June 30, 20151 death · $3.5 million · 7 events
- Hail and Damaging Winds in Arizona, June 30, 20151 death · $2.1 million · 1.75 in hail · 13 events
- Tornado and Hail in Pennsylvania, June 30, 2015$1.5 million · EF1 · 32 events
- Tornadoes and Hail in North Dakota, June 30, 2015$500,000 · EF1 · 19 events
- Flash Flood and Damaging Wind in Nevada, June 30, 2015$500,000 · 53 kt wind · 2 events
- Lightning Strike in South Carolina, June 30, 2015$500,000 · 1 event
- Tornado and Hail in Montana, June 30, 20151 injured · $50,000 · EF1 · 12 events
- Flash Flooding and Heavy Rain in Pennsylvania, June 30, 2015$200,000 · 6 events
- Hail and Damaging Wind in Alabama, June 30, 2015$200,000 · 1.5 in hail · 3 events
- Tornado in Pennsylvania, June 30, 2015$50,000 · EF1 · 1 event
- Hail and Damaging Winds in South Carolina, June 30, 2015$76,000 · 1 in hail · 16 events
- Damaging Winds in North Carolina, June 30, 2015$50,000 · 52 kt wind · 21 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 599528.